# SDR 2002F00020

- Difficulty date: December 1, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N141WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46661
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AJC7119501
- Condition: Cracked
- Location: Fuselage
- Part time: 51,705 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 13L WAS FOUND CRACKED BETWEEN FASTENER HOLES AT CANTED STATION Y2153.  LONGERON 13L WAS REPAIRED IAW TIMCO REO-G08321 REV IR AND FAA FORM 8110-3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
